# SDR UALA2011030301054

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 52,621 hours, 14,680 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG HYD PUMP FAILED DURING GEAR RETRACTION.  REPAIRED WIRE W3486-1030-18 IN UPPER STRUT.  MOTORED NR 2 ENGINE-HYD PRESS AND LOW PRESSURE LIGHT OPERATION OKAY.
